zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear boundary value problems of fractional functional integro-differential equations. (English) Zbl 1268.34021
Summary: We consider the existence of generalized solutions for fractional functional integro-differential equations of mixed type with nonlinear boundary value conditions. By establishing a new comparison theorem and applying the monotone iterative technique, we show the existence of extremal generalized solutions.
34A08Fractional differential equations
34K37Functional-differential equations with fractional derivatives
34K07Theoretical approximation of solutions of functional-differential equations
34K10Boundary value problems for functional-differential equations
[1]Ahmad, B.; Nieto, J. J.: Anti-periodic fractional boundary value problems, Comput. math. Appl. (2011)
[2]Ahmad, B.: Existence of solutions for fractional differential equations of order q(2,3] with anti-periodic boundary conditions, J. appl.math. Comput. 34, 385-391 (2010) · Zbl 1216.34003 · doi:10.1007/s12190-009-0328-4
[3]El-Sayed, A. M. A.; Ibrahim, A. G.: Multivalued fractional differential equations, Appl. math. Comput. 68, 15-25 (1995) · Zbl 0830.34012 · doi:10.1016/0096-3003(94)00080-N
[4]El-Sayed, A. M. A.: Fractional order diffusion-wave equations, Internat J. Theoret. phys. 35, 311-322 (1996) · Zbl 0846.35001 · doi:10.1007/BF02083817
[5]Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators, Mech. syst. Signal process. 5, 81-88 (1991)
[6]Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[7]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[8]Kilbsa, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[9]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, No. 8, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[10]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. TMA 69, No. 8, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[11]Liu, Z. H.: Anti-periodic solutions to nonlinear evolution equations, J. funct. Anal. 258, No. 6, 2026-2033 (2010) · Zbl 1184.35184 · doi:10.1016/j.jfa.2009.11.018
[12]Liu, Z. H.; Han, J. F.; Fang, L. J.: Integral boundary value problems for first order integro-differential equations with impulsive integral conditions, Comput. math. Appl. 61, 3035-3043 (2011) · Zbl 1222.45006 · doi:10.1016/j.camwa.2011.03.094
[13]Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: a fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[14]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[15]Podlubny, I.: Fractional differential equations, (1999)
[16]Wei, Z. L.; Li, Q. D.; Che, J. L.: Initial value problems for fractional differential equations involving Riemann–Liouville sequential fractional derivative, J. math. Anal. appl. 367, No. 1, 260-272 (2010) · Zbl 1191.34008 · doi:10.1016/j.jmaa.2010.01.023
[17]Wang, G.; Ahmad, B.; Zhang, L.: Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal. 74, No. 3, 792-804 (2011) · Zbl 1214.34009 · doi:10.1016/j.na.2010.09.030
[18]Wei, Z. L.; Dong, W.; Che, J. L.: Periodic boundary value problems for fractional differential equations involving a Riemann–Liouville fractional derivative, Nonlinear anal. 73, 3232-3238 (2010) · Zbl 1202.26017 · doi:10.1016/j.na.2010.07.003
[19]Zhang, S. Q.; Su, X. W.: The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Comput. math. Appl. (2011)
[20]Zhang, S. Q.: Existence of a solution for the fractional differential equation with nonlinear boundary conditions, Comput. math. Appl. 61, 1202-1208 (2011) · Zbl 1217.34011 · doi:10.1016/j.camwa.2010.12.071
[21]Zhang, S. Q.: Monotone iterative method for initial value problem involving Riemann–Liouville fractional derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[22]Zhou, Y.: Existence and uniqueness of fractional functional differential equations with unbounded delay, Int. J. Dyn. syst. Differ. equ. 1, No. 4, 239-244 (2008) · Zbl 1175.34081 · doi:10.1504/IJDSDE.2008.022988
[23]Zhou, Y.: Existence and uniqueness of solutions for a system of fractional differential equations, J. frac. Calc. appl. Anal. 12, 195-204 (2009)
[24]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. 11, 4465-4475 (2010)